Marissa Boatwright: I'm on my 4th shot and doing good but it just dosen't work for everyone it's kind of sad because its working so good for some people
Snake Daemon: My girlfriend has been on the depo for ten years and she has not had any problems but some people do it just happens get over it the worst is having the implant I had a friend who had it she got very very ill and got rushed to hospital
Keshia Dalton: I lost so much hair I only got one shot and stopped!
Ariel Bailey: It makes me stay on my period everyday for 3months im never off i have back pains everyday its horrible
Michelle Irish Arabiana: I had my depo shot last 2004 since I gave birth to my youngest, I use depo 2004 to 2007 after that I didnt have a monthly period last yir I weny to ob to consult why my mens are not normal she said its normal since I use depo for almost 3 yrs straight she gave me pills last yir and after that my mens back but after 7 days it stop again until now. im planning to back with my ob again . im only 32 and im bit worried abt my mens but as my ob said its normal but I dont believe. sighhhhh. :(
DeusExMachina3789: also I encourage everyone to research and study on VCF if ur like me and cant use hormonal birth control or ur just sick n tired of trying these methods. VCF stands for vaginal contraceptive film.ive used them for 2 years when I was married a year and a half ago.i never once had a pregnancy scare like I have with IUDs,pills, and depo and the patch...im just sayin its worth lookin into and u dnt need to see a doc to get it.its at walmart and other drug stores.
DeusExMachina3789: and to all the lucky ladies who haven't experienced negative side effects, congratulations. but keep in mind every body's body reacts differently to certain things.
and once my shot wears off late august im not taking any more.im going back on the VCF form from when I was married...no side effects and washes away naturally with body fluids. also one of my other side effects ive experienced is bone density deterioration.not cool.
DeusExMachina3789: ive only been on 6 months...ive had weight gain, hair loss, no periods which I kind of don't mind...cuz I have 2 kids to raise and cant afford all the pads and tampons. and I have bleeding ulcers. Which seems kind of convenient id develop them after being on depo, right? and I believe I have ovarian cysts again like the last hormonal BC I used... I plan to visit my clinic as soon as I can once I can afford the gas to go across town..im worried.i am scared my fertility may be effected.
Sammi Ingenito: and I've been taking it for a year and a half.
Sammi Ingenito: My cramps were actually worse before I took the shot. Now I barely have periods anymore.
BishKakesProductions: I'm not having any craps . And It usually takes about 2 shots for your period to stop completely .
Jonika May: Same is happening to me !!! The first time I tried it I was younger and I had awful cramps and I thought I'd give it a try again cause I apparently FORGOT how much it SUCKED ! You're right . They're SO intense . I get nausea because of pain . It's fckin me up !
Emmey Bird: That shot is bullcrap. I started my period on Christmas, and it's only NOW starting let up. Febuary 6th.
I called the consulting nurse and she said it was normal. I don't care if it's normal, it's horrible. I'm never getting that shot again. Not to mention the fact that for the first 3 weeks, each day I woke up, I had more break outs. And they didn't stop for weeks.
Bri “LolitaOnigiri” Hime: I gained 20 pounds in 3 months, was slightly moody, and couldn't stop eating. It worked, but I am not taking the second shot, and won't suggest it to anyone. Pregnancy seemed to be the better choice
DarkPassions: useful info thank my gf waz wondering why she waz pain
brittany mclauchlan: Gaining weight is a myth ur gaining wait cause ur probley eating to much lmao
Drips Venom: I have now been working out for about a month.. 1 hour workouts, watching what I eat.. and no changes. I'm hoping once the poison is out of me I will start to lose this fat!
Drips Venom: i had the shot.. this is my 3rd month on, and I swear.. i will NEVER take it again! I lost weight after giving birth to my son, and after getting the depo shot.. not even 2 weeks later I went from 158pounds to 170 pounds. Not normal! I was watching what I ate and still put on weight. I broke out with pimples, severe cramps, gasy, mood swings (like i wanna kill somebody) suicidal thoughts and a whole bunch of other b.s... its not worth it.. i am still spotting a bunch! never stops..
SpaceC4se: worst decision you will ever make. if anyone reading this is considering this form of birth control, DON'T. aside from the weight gain, keep in mind you'll have unpredictable bleeding/spotting! while depo provera is birth control, the spotting is a pretty effective form of birth control in itself. i dont think any guy wants to look down (having sex) and see blood! i got the depo shot on the 1st day of my period which was 8 days ago and im still bleeding! usually my period lasts only 4-5 days!!!!
L8dyDeathStrike: i know what you mean about the cramping. i've been on and off the shot since 2008 with no problems well this past january i decide to get back on it due to the fact my periods got extremely heavy when febuary came i started having extreme shoulder pains in my right arm thats where i recieved the shot. well the 2nd time i got it the shoulder pains got worse not only that my hair was falling out so when june came i did not get the shot now i've been spottin andbleedin nonstop since june